# SDR DALA2024032103580

- Difficulty date: March 17, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 49,352 hours, 40,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LEFT AND RIGHT AFT EMERGENCY EXIT DOOR LOCATOR SIGNS INOPERATIVE AT THE AFT OVERWING DOORS. MAINTENANCE REPLACED THE EMERGENCY BATTERY (B5-115) POWER SUPPLY PER B717 AMM 33-51-03. OPERATIONAL CHECK WAS GOOD. OK FOR SERVICE. (LP #5333890)
